# SDR DALA2021070803820

- Difficulty date: July 6, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 51,281 hours, 22,708 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs1340-1420 S3lr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 FUSELAGE UPPER SKIN AT STA 1340-1420 BTWN STR 3R-3L HAS (3) HOLES WITH INDICATIONS OF DEFECTS NOTED. (2) HOLES HAVE REJECTABLE NOISE SIGNALS AND ARE VISIBLY OUT OF ROUND. (1) HOLE HAS A "CRACK LIKE" INDICATION ON THE AFT FWD L/H SIDE MOUNTING BRACKET HOLE. INDICATION IS AT THE 7 OCLOCK POSITION LOOKING FWD. CORRECTIVE ACTION: ACCOMPLISHED REPAIR ON FUSELAGE SKIN AT STA 1360-1380 BTW STR 2L-3L FOR ET-PAC IDTV ANTENNA REMOVAL IAW ER/A 592439-14 REV ORIG. (1865627)
